# SDR UPS00832568

- Difficulty date: April 25, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, LEFT WING LEADING EDGE LWR RIB CRACKED STA XFS 360.250.  STOP DRILLED CRACKED IAW SRM 57-2-0 FIG 2.  FAB AND INSTALLED ANGLE  DOUBLER IAW SRM 51-1-20D.
